×

Relations binaires, fermetures, correspondances de Galois. (French) Zbl 0033.00603


MSC:

06A15 Galois correspondences, closure operators (in relation to ordered sets)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] N. BOURBAKI , Théorie des ensembles (Fascicule de résultats). Hermann, Actualités scientifiques et industrielles, n^\circ 846. · JFM 65.1163.04
[2] N. BOURBAKI , Algèbre I , Hermann, Actualités scientifiques et industrielles, n^\circ 934. · Zbl 0261.00001
[3] N. BOURBAKI , Algèbre II , Hermann, Actualités scientifiques et industrielles, n^\circ 1032. · Zbl 0030.29002
[4] N. BOURBAKI , Algèbre III , Hermann, Actualités scientifiques et industrielles, n^\circ 1044. · Zbl 0039.25902
[5] N. BOURBAKI , Topologie I, II , Hermann, Actualités scientifiques et industrielles, n^\circ 858. · JFM 66.1357.01
[6] W. SIERPINSKI , Leçons sur les nombres transfinis , Gauthier-Villars, 1928 . Zbl 0035.15002 | JFM 54.0087.01 · Zbl 0035.15002
[7] A. DENJOY , L’énumération transfinie I , Gauthier-Villars, 1946 . Zbl 0049.03503 · Zbl 0049.03503
[8] G. BIRKHOFF , On the structure ofastract algebras (Proc. Cambridge, Phil. Soc., 31, 1935 , (p. 433-454). Zbl 0013.00105 | JFM 61.1026.07 · Zbl 0013.00105
[9] G. BIRKHOFF , On the combination of topologies (Fundamenta math. 29, 1936 , p. 156-166). Article | Zbl 0013.36804 | JFM 62.0688.05 · Zbl 0013.36804
[10] G. BIRKHOFF , Espaces discrets (C. R. Acad. Sci., 201, 1935 , p. 19-20). Zbl 0012.22702 | JFM 61.0629.02 · Zbl 0012.22702
[11] ALEXANDROFF , Espaces discrets (C.R. Acad. Sci., 200, 1935 , p. 1649). Zbl 0011.32602 | JFM 61.0629.01 · Zbl 0011.32602
[12] B.-Z. LINFIELD , Espace discret paramétrique et non paramétrique . Thèse, Strasbourg, 1925 . Numdam | JFM 52.0586.02 · JFM 52.0586.02
[13] M. KRASNER , Une généralisation de la notion de corps (Journal de Liouville, 386, 1938 , p. 367). Zbl 0020.20006 | JFM 64.0086.03 · Zbl 0020.20006
[14] O. ORE , Theory of équivalence relations (Duke Math. Journal, 9, 1942 ). Article | MR 4,128f | Zbl 0060.06201 · Zbl 0060.06201
[15] O. ORE , Galois connexions (Trans. amer. Math. Soc. 55, 1944 , p. 493-513). MR 6,36a | Zbl 0060.06204 · Zbl 0060.06204
[16] C.-J. EVERETT , Closure operators and Galois theory in lattices (Trans. amer. Math. Soc., 55, 1944 , p. 514-525). MR 6,36b | Zbl 0060.06205 · Zbl 0060.06205
[17] J. RIGUET , Produit tensoriel de lattices (C. R. Acad. Sci., 226, 1948 , p. 40-41 et p. 143-146). MR 9,265d | Zbl 0029.24601 · Zbl 0029.24601
[18] A. CHÂTELET , Les théorèmes de Jordan-Hölder et Schreier [Revue scientifique (Revue rose), juin 1947, p. 579-596]. Zbl 0031.00801 · Zbl 0031.00801
[19] A. CHÂTELET , Algèbre des relations de congruence (Annales scient. École normale, 64, 1947 , n^\circ 4, p. 339-368). Numdam | MR 10,181d | Zbl 0034.16004 · Zbl 0034.16004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.